# SDR SWIA2020052950915

- Difficulty date: April 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE INBOARD LEADING EDGE CHAFED APPROXIMATELY 6Â€? FROM INBOARD END.  (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED RT FLAP VANE SACRIFICIAL PLATE REF SRM.
